# SDR V0XD20160703146

- Difficulty date: June 27, 2016
- Submitted: July 3, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 29,209 hours, 19,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD INTERNAL SKIN UNDER LOWER ACCESS PANEL SHOWING SIGNS OF CORROSION NEAR NUT PLATE RECEPTACLE.  PASSENGER DOOR FWD INTERNAL SKIN AT LOWER ACCESS PANEL CORRODED BEYOND LIMITS.  6 FASTER HOLES ARE ELONGATED WHERE THE STAIR STRUCTURE MATES WITH THE PASSENGER DOOR SHELL.  SURFACE CORROSION ON PASSENGER DOOR WHERE THE STAIR STRUCTURE MATES WITH INNER SKIN AT THREE LOCATIONS.  PASSENGER DOOR STRUCTURE GOUGED ON FWD SIDE OF BOTTOM STEP ASSEMBLY.  CORROSION BEHIND PANEL 832DL ON UNDERSIDE OF SKIN.  CORROSION BEHIND PANEL 832FL ON UNDERSIDE OF SKIN.  CORRECTIVE ACTION: REMOVED AND REPLACED PASSENGER DOOR INTERNAL SKIN IAW SRMS 51-42-06 AND 51-42-13
